# SDR 95ZZZW573

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 5,769 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 3021 - DCA-HPN - THE CREW SHUT THE NR 2 ENGINE DOWN IN FLIGHT DUE TO UNCONTROLLABLE HIGH T5.  FOUND THE COMPRESSOR LOCKED UP, REMOVED AND REPLACED NR 2 ENGINE.  (W)
